Hot hunger attacks effect of Lyrica

We have 866 consumer reports for Lyrica. Hot hunger attacks effect occurred in 1%.

Patients statistics on Hot hunger attacks side effect for Lyrica

Female
Male

Average weight in Lbs
185.19
267.86

Average height in Ft
5′ 6″
5′ 9″

Average age
49
48

Lyrica Circle Diagram 7 consumers of 866 reported about Hot hunger attacks

  1. Millard F. Robinson says:
    4.0 rating

    Lyrica for Polyneuropathie

    I took the medicine for about half a year, after having received severe pain, mainly at night, due to a genetic polyneuropathy. Although the pain was completely gone, but the grisly side effects have induced me to immediately stop this devil stuff and rather bear pain. These are: drowsiness (almost as if I had 5 glasses of schnapps), but the worst thing is the strong ascites that you get. Water retention also in the legs, anxiety attacks with fear of death, craving, 6 kilos increased, go in front of fat and water in the stomach pants and belt no longer, bad for me, because I was already a bit stout, hopefully I’ll get it all away again, otherwise probably graveyard. Therefore: As soon as possible from the market with this hellish stuff!

  2. John M. Koch says:
    5.0 rating

    Lyrica for Shingles

    About 1.5 years ago I had a severe shingles on my face, as well as in the eye. Due to the almost unbearable pain was prescribed to the morphine Lyrica 150mg. Unfortunately, I had the misfortune, which has joined me after the shingles have subsided a so-called zoster neuralgia. So I took the Lyrica on. 2x150mg in the morning and 2x150mg in the evening. I was barely approachable, completely overdriven, had very large speaking needs (I chatted incessantly), could not drive a car, very severe headache and I have increased in this period of about a year around 35kg. In the meantime, we have changed the dosage to 2x150mg in the morning. I take these when I’m at work, because otherwise I would not be able to drive a car because I’m still very stunned after taking it. The bingeing has unfortunately not turned off. However, these are clearly attributable to the intake of Lyrica. We replaced Lyrica with Tillidine drops for about 2 months and the seizures had disappeared. The pain was back for that. Finally, it should be noted that the very strong side effects are almost out of proportion to the benefit. Unfortunately, there are currently no alternatives. I am male, 38 years old and now weigh almost 130kg. My everyday life is very difficult to cope with and I simply lack the drive. Thanks Lyrica !!!

  3. Magali E. Johnson says:
    4.5 rating

    Lyrica for Withdrawal symptoms; Anxiety disorders; Epilepsy; Sleep disorders; Depression

    Because of Benzodiazepim a horror withdrawal in an addiction clinic behind me. The drug TAVOR expidet was prescribed to me by my family doctor because of severe multivamous panic attacks, which came over me right after the radiation phase of my breast cancer. I was desperately looking for a solution to the dependence on Tavor for 2 years, and finally got the drug Lyrica with some other tablets as (relief) in the withdrawal clinic. I take 300 mg a day, 150 mg in the morning and 150 mg in the evening, plus 2 x 25 mg of Valdoxan, 50 mg of Eutyrox and 20 mg of Propra. At first I was very excited about Lyrica because it helped me a bit over the withdrawal (understated), which means pain and anxiety, etc. – now I take this tablet for 6 months and I’m pretty unhappy with it. During the first month my eating habits changed, I gained weight (from 80 kg to 97 kg in 5 months), followed by confusion, dizziness, panic attacks, walking difficulties and speech disorders. I thought it was the aftermath of the tablet withdrawal from Tavor. But that is not so, because in the second month, these side effects were worse, I had to dress myself completely new, as I increased again a dress size. In the third month, confusion and speech disorders, muscle aches and muscle weakness increased. I also needed a size more clothes, Fressattaken, most of the greed on sweets, degenerate into the boundless, and no one can tell me how to get this under control, unless I need exercise and vegetables and eat fruit. A thing of impossibility, with this mixture of my prescribed tablets. Due to this drastic overweight that sticks to me like a foreign body, I also got additional joint pain in my knee (I have always been a very sporty person but now ..) and I can barely go up and down the stairs. I already have an uncertain walk because of Lyrica. Now my sugar has gotten mixed up and water is leaving pretty often even though my drinking volume is extremely low. Since this should not be a letter of infinity, I have to abbreviate. my side effects from the Lyrica-Valdoxan-Eutyrox-Propra Compound are: Blisters in the face-Bone pain-Muscle weakness and muscle pain- Bone pain- Joint pain- Confusion phase- Disappearance- Food addiction- Nausea- Libido loss- Liver values Increased- Insecure aisle- Heel burning- Water retention- ( also in the legs) Diarrhea-Speech disorders-Wortfindungsstörungen- Stiffness in the body- flatulence – Schlappsein- Zuckerspiegel conspicuous- inner restlessness- I would really like to sell this tablet, but knows that this brings back withdrawal symptoms, so I’m still waiting for to my appointment with my neurologist, perhaps to find a solution. I wish all of you good luck and perseverance here in the Sanego forum. WE CREATE THAT AGAIN! My question: Has anyone skipped Lyrica? what is happening ? Need info about stopping Lyrica and Valdoxan because I’m terrified of that time.